# SDR ZZDA2010493

- Difficulty date: October 6, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR 6 INCHES UP FROM LOWER EDGE SKIN, GOUGED.  ACCOMPLISHED SKIN COMPOSITE REPAIR PER B717 SRM 51-70-02.
